Ibuprofen (NSAID) Pain Reliever & Fever Reducer Tablets - up & up™

Ibuprofen (NSAID) Pain Reliever & Fever Reducer Tablets - up & up™ - image 1 of 3Ibuprofen (NSAID) Pain Reliever & Fever Reducer Tablets - up & up™ - image 2 of 3Ibuprofen (NSAID) Pain Reliever & Fever Reducer Tablets - up & up™ - image 3 of 3
Ibuprofen (NSAID) Pain Reliever & Fever Reducer Tablets - up & up™ - image 1 of 3
$13.99When purchased online

About this item

At a glance

HSA/FSA Eligible
HSA/FSA Eligible

Highlights

  • Ibuprofen twin pack includes 2 bottles with 500 tablets each
  • 200mg ibuprofen tablets help relieve pain and reduce fever
  • Suitable for ages 12+
  • Helps provide relief for headaches, backaches, menstrual cramps, toothaches and more

Specifications

Suggested Age: 12 Years and Up
Active Ingredient Strength Value: 200 milligrams
Product Warning: Contains ibuprofen
Product Form: Tablet
Primary Active Ingredient: Ibuprofen
Package Quantity: 1
TCIN: 78656141
UPC: 349483601886
Item Number (DPCI): 094-01-0356
Origin: Imported
Healthcare Disclaimer:
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.

Description

Keep your medicine cabinet up to date with the 200mg Ibuprofen (NSAID) Pain Reliever & Fever Reducer Tablets Twin Pack from up & up™ These ibuprofen tablets help reduce fever and provide relief from minor backaches, headaches, menstrual pains, toothaches, common cold and other pains associated with arthritis. This pain reliever tablet pack includes two bottles with 500 tablets each that ensure you always have quick relief for minor bumps, pains or fever at hand.100% Satisfaction Guaranteed.
HSA/FSA Eligible
Restrictions apply; contact your insurance provider about plan allowances and requirements. HSA/FSA cards can be accepted in-store but not on Target.com. For Target.com please use a credit card, debit card or gift card to pay for your eligible items and then submit the receipt to your plan based on the current policies for reimbursement.
If the item details above aren’t accurate or complete, we want to know about it.

Active ingredients

ibuprofen 200 mg (nsaid)* *nonsteroidal anti-inflammatory drug 200.0mg

Purpose

Pain reliever/Fever reducer

Uses

temporarily relieves minor aches and pains due to: o backache headache o menstrual cramps o minor pain of arthritis o muscular aches the common cold toothache a temporarily reduces fever

Directions

do not take more than directed the smallest effective dose should be used adults and children 12 years and over: take 1 tablet every 4 to 6 hours while symptoms persist if pain or fever does not respond to 1 tablet, 2 tablets may be used do not exceed 6 tablets in 24 hours, unless directed by a doctor children under 12 years: ask a doctor

Other information

store at 20-25°C (68-77°F), read all warnings and directions before use

Inactive ingredients

colloidal silicon dioxide, croscarmellose sodium, iron oxide red, magnesium stearate, microcrystalline cellulose, polyethylene glycol, polyvinyl alcohol, pregelatinized starch, talc, titanium dioxide,,

Shipping details

Estimated ship dimensions: 2.5 inches length x 5 inches width x 4.5 inches height
Estimated ship weight: 0.8125 pounds

Return details

This item can be returned to any Target store or Target.com.
This item must be returned within 365 days of the date it was purchased in store, shipped, delivered by a Shipt shopper, or made ready for pickup.
See the return policy for complete information.
4.8 out of 5 stars with 3485 reviews
89% would recommend
179 recommendations
quality: 4.56 out of 5
value: 4.67 out of 5

Zion

5 out of 5 stars
Would recommend
Becca - 3 days ago, Verified purchaser
This med relieves my arthritis.
Did you find this review helpful?

Just as good as Advil but way cheaper!

5 out of 5 stars
Would recommend
syuna - 10 days ago
Works just as well as Advil and it's a lot cheaper. Love to always have one on hand at home and at work. I've been super impressed with the Up & Up items at Target, I'd highly reccomend these Ibuprofen tablets!
quality: 5 out of 5
value: 5 out of 5
Did you find this review helpful?

Value

5 out of 5 stars
Would recommend
Je - 11 days ago, Verified purchaser
This was a great price!
quality: 5 out of 5
value: 5 out of 5
Did you find this review helpful?

Generic

5 out of 5 stars
Would recommend
JC - 14 days ago, Verified purchaser
Same as name brand at much less cost
quality: 5 out of 5
value: 5 out of 5
Did you find this review helpful?

It's ibuprofen

5 out of 5 stars
Would recommend
Emily - 15 days ago, Verified purchaser
It works just as well as name brand.
Did you find this review helpful?

Thanks

5 out of 5 stars
Would recommend
groovy - 16 days ago, Verified purchaser
Great price, fast shipping.
Did you find this review helpful?

Up n Up ibuprofen

5 out of 5 stars
Would recommend
Beady - 23 days ago, Verified purchaser
Does what I need it to do!
quality: 5 out of 5
value: 5 out of 5
Did you find this review helpful?

Satisfied customer

5 out of 5 stars
Would recommend
TJ - 23 days ago, Verified purchaser
Good product. Great price.
value: 5 out of 5
quality: 5 out of 5
1 guest found this review helpful. Did you?

Expired! Double check before you buy!

1 out of 5 stars
Would not recommend
Maraya - 27 days ago, Verified purchaser
I bought these in May of 2023. These expired October of 2022. Target, please do better at FIFO!
value: 1 out of 5
quality: 1 out of 5
4 guests found this review helpful. Did you?

Such a great value

5 out of 5 stars
Would recommend
Sam A - 1 month ago, Verified purchaser
A great price for something so necessary.
quality: 5 out of 5
value: 5 out of 5
Did you find this review helpful?

Great pain reliever

5 out of 5 stars
Would recommend
mis - 1 month ago, Verified purchaser
My go to for pain relief.
Did you find this review helpful?

Just as good as the name brand

5 out of 5 stars
Would recommend
lbp123 - 1 month ago, Verified purchaser
Not sure why you would buy the name brand when this is the same thing for a fraction of the cost.
value: 5 out of 5
quality: 5 out of 5
1 guest found this review helpful. Did you?

Its ok

3 out of 5 stars
Would recommend
kc3456 - 1 month ago, Verified purchaser
It’s not as great as aleve but did the job.
value: 3 out of 5
quality: 3 out of 5
Did you find this review helpful?

Works well

5 out of 5 stars
Would recommend
Lia - 2 months ago, Verified purchaser
These are great for minor aches and pains! Helped me get over the flu and through my cycle :)
quality: 5 out of 5
value: 5 out of 5
1 guest found this review helpful. Did you?

great value

5 out of 5 stars
Mel Sackett - 3 months ago, Verified purchaser
more bang for you buck with up and up!
1 guest found this review helpful. Did you?

Effective

5 out of 5 stars
Angelina - 3 months ago, Verified purchaser
Tgese work just as well as the expensive brands.
1 guest found this review helpful. Did you?

Works like it should

5 out of 5 stars
Happymom - 3 months ago, Verified purchaser
great value for the price.
2 guests found this review helpful. Did you?

Caused Gastritis

1 out of 5 stars
Would not recommend
Lawyermom - 3 months ago, Verified purchaser
Husband and I BOTH ended up with gastritis from these. They are useless and will rip up your digestive system. Almost ended up in the hospital. Same happened with the target brand gel caps. If you have any kind of digestive issues, stay away from these. Probably stay away from them anyway since they don’t work.
value: 1 out of 5
quality: 1 out of 5
2 guests found this review helpful. Did you?

Good Advil Alternative ($$$)

5 out of 5 stars
Would recommend
Julia - 3 months ago, Verified purchaser
Works just like Advil brand, but this is cheaper!
value: 5 out of 5
quality: 5 out of 5
1 guest found this review helpful. Did you?

Great value

5 out of 5 stars
Would recommend
SoCal - 3 months ago, Verified purchaser
Great value for a staple item.
quality: 5 out of 5
value: 5 out of 5
Did you find this review helpful?

Get top deals, latest trends, and more.

Privacy policy

Footer

About Us

About TargetCareersNews & BlogTarget BrandsBullseye ShopTarget's Coronavirus ResponseSustainability & ESGPress CenterAdvertise with UsInvestorsAffiliates & PartnersSuppliersTargetPlus

Help

Target HelpReturnsTrack OrdersRecallsContact UsFeedbackAccessibilitySecurity & FraudTeam Member Services

Stores

Find a StoreClinicPharmacyOpticalMore In-Store Services

Services

Target CircleRedCardTarget AppRegistrySame Day DeliveryOrder PickupDrive UpFree 2-Day ShippingShipping & DeliveryMore Services
PinterestFacebookInstagramTwitterYoutubeTiktokTermsCA Supply ChainPrivacyCA Privacy RightsYour Privacy Choices - CAInterest Based Ads